MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRASOUND PROBE; LITHOTRIPTOR, ELECTRO-HYDRAULIC

BOSTON SCIENTIFIC CORPORATION ULTRASOUND PROBE; LITHOTRIPTOR, ELECTRO-HYDRAULIC
Model Number M0068407170
Health Effect - Clinical Code No Information (3190)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
The ultrasound probe busted.It was removed from the field and a new one was obtained.

Brand Name
ULTRASOUND PROBE
Common Device Name
LITHOTRIPTOR, ELECTRO-HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough , MA 01752
MDR Report Key7734911
Report Number7734911
Device Sequence Number11017529
Product Code FFK
UDI-Device Identifier08714729516613
UDI-Public(01)08714729516613
Combination Product (Y/N)N
Initial Reporter StateCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/19/2018
Report Date (Section F) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068407170
Device Catalogue NumberM0068407170
Device Lot Number2240371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2018
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/31/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight76
Date Report Sent to FDA07/20/2018